MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M; HIP HEAD BIOLOX DELTA

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M; HIP HEAD BIOLOX DELTA
Catalog Number 01.29.213
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting pain and instability.Post-op x-rays indicated that the stem had subsided and a physical examination revealed a leg length discrepancy of greater than 1 cm.The surgeon revised the proximal body ø20mm l 50mm lat with a 01.22.030 proximal body ø24mm l 70mm lat and revised the 40mm biolox delta head xl with a 01.29.213 40mm biolox delta head m.The surgery was completed successfully.The patient had good bone quality.The surgeon kept in the original distal stem from the primary.The distal reamer used was a size 15mm presently, on (b)(6) 2024, the patient came in reporting thigh pain and the cause is unknown.The surgeon revised the head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 april 2024: lot 2002618: (b)(4) items manufactured and released on 27-july-2017.Expiration date: 2025-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER 01.29.213 MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M
Common Device Name
HIP HEAD BIOLOX DELTA
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19318552
Report Number3005180920-2024-00300
Device Sequence Number12346851
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Catalogue Number01.29.213
Device Lot Number2002618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale